Md. Azmol Huda, PhD
Professor




B.Sc. (Honours) in Mathematics (Rajshahi University)

M.Sc (Pure Mathematics) (Rajshahi University)

PhD (Rajshahi University)


Fourier Analysis

Functional Analysis


No Data Available

Supervision

SL Title Degree Role Start Date End Date
No Supervision Available

No Data Available

coming soon...

1.      Md. Azmol Huda, Md. Samsuzzoha, M. Ali Akbar, “searching soliton solutions to the Burger-Huxley and the Klein-Gordon equations” Global Journal of Advanced Research, Vol. 6, No. 2, pp. 67 -77, (February 2019).

2.      Md. Azmol Huda,  Md. Nazmul Islam, Md. Samsuzzoha, M. Ali Akbar, “Abundant Exact Wave Solutions to the Standard KdV and the Burger-Fisher EquationScholars Journal of Physics, Mathematics and Statistics, DOI: 10.21276/sjpms.2019.6.2.1, ISSN 2393-8056, http://saspjournals.com/sjpms., (2019).

3.      Md. Azmol Huda, M. Ali Akbar and Md Samsuzzoha, “The two variables (G /G,1/G) -expansion method for investigating exact solutions to nonlinear medium equal width equationJournal of Mechanics of Continua and Mathematical Sciences, Vol. 14, No. 2 , pp. 155-165, (March-2019).

4.      Tumpa R. Paul, Md. A. Huda, “Free Convective Heat and Mass Transfer in the Presence of Magnetic Field with Thermally Stratified High-Porosity Medium” Journal of Scientific and Engineering Research, Vol. 6, No. 3, pp. 146-158, (2019).

5.      Md Kamruzzaman, J. Jahangir, P.K. Ghose, Md Azmol Huda, M.J. Uddin, “Fluid Flow of a Rotating Rectangular Straight Duct in Darcian Porous Medium”, Journal of Multidisciplinary Engineering Science and Technology (JMEST) ISSN: 2458-9403 Vol. 6, No. 3, (March – 2019).

6.      Md. Nazmul Hasan, Asif Mahmud, Md. Shakhaoath Khan, Md. Azmol Huda & Nazmul Islam, Recirculation Flow of Nanofluid through Periodic Nanotube with Hexagonal Cross-Section, Advanced Journal of Science, Engineering and Medicine, American Scientific Publishers (2019).

7.      Md. Azmol Huda, M. Ali Akbar, Shewli Shamim Shanta, “Abundant general solitary wave solutions to the family of KdV type equations”, Journal of Ocean Engineering and Science, vol. 2, no.1, pp. 47-54, (2017). (Indexed: ISI). Elsevier.

8.      Md. Azmol Huda, M. Ali Akbar and Shewli Shamim Shanta, “The new type of wave solutions of the Burger’s equation and the Benjamin-Bona-Mahony equation”, Journal of Ocean Engineering and Science, vol. 3, no. 1, pp. 1-10, (2018). (Indexed: ISI). Elsevier.

9.      M. A. Huda, Md. Harun-or-Roshid, A. Islam and Mst. Mumtahinah, “Sensitivity and accuracy of eigenvalues and relative to their perturbation”, Journal of Mechanics of Continua and Mathematical Sciences, vol. 6, no. 1, pp. 780-796, July (2011). ISSN 0973-8975.

10.  Azmol Huda, R. L. Aguiar, “Physical behavior of eigenvalues and singular values in matrix decompositions”, International Journal of Scientific & Engineering Research, vol. 2, no. 6, June (2011). ISSN 2229-5518, http://www.ijser.org.

11.   M. H. Azmol, M. H. Biswas and A. Munnujahan, “Parameter ranking and reduction in communication systems”, International Journal of Scientific & Engineering Research, vol. 2, no. 3, March (2011). ISSN 2229-5518, http://www.ijser.org.

12.  Md. Haider Ali Biswas, Md. Azmol Huda, Munnujahan Ara, Md. Ashikur Rahman, “Optimal control theory and it’s applications in aerospace engineering”, International Journal of Academic Research, vol. 3, no. 2, March (2011). ISSN 2348-7666.

13.  R. N. Mondal, M. A. Huda, M. S. Sharif Uddin, S. F. Ahmmed & S. Yanase, “Flow through a square duct with small curvature”, Bulletin of Calcutta Mathematical Society, vol. 100, no. 1, pp.11-26, (2008).

14.  M. Rokibul Islam, Sharif Uddin, M. Ali Akbar, M. A. Huda, S. M. S. Hossain, “A new technique for fourth order critically damped non linear systems with special condition”, Bulletin of Calcutta Mathematical Society, vol. 100, no. 5, pp. 501-514, (2008).

15.  M. S. Uddin, M. Sifuzzaman, M. A. Huda and M. R. Islam, “Investigation of the solution of the Fredholm integral equation of first kind with respect to the Fourier seriesKhulna University Studies, vol. 9, no. 2, June (2008). ISSN 1563-0897.

16.  R. N. Mondal, M. A. Huda, S. F. Ahmmed, M. A. Rahman and Munnujan Ara, “Unsteady solution of thermal flows through a curved rectangular duct with differentially heated vertical side walls”, Journal of Applied Sciences, vol. 17, no. 7, pp. 2437-2443, (2007). ISSN 1812-5654.

17.  R. N. Mondal, D. Tarafder, M. A. Huda, M. Samsuzzoha and M. Sharif Uddin, “Solution structure and stability of fully developed thermal flows through a curved rectangular duct”, Journal of Applied Sciences, vol. 13, no. 7, pp. 1709-1917, (2007). ISSN 1812-5654.

18.  R. N. Mondal, M. A. Huda, S. F. Ahmmed and D. Tarafder, “Effects of secondary flow on convective heat transfer through a curved rectangular duct”, Journal of Applied Sciences Research, vol. 12, no. 3, (2007). ISSN 1816-157X.

19.  M. R. Islam, M. A. Huda, S. F. Ahmmed and S. M. A. Rahman, “Approximation of Haar wavelet and their order of approximation in different spaces”, Khulna University Studies, vol. 8, no.1, pp. 161-167, June (2007). ISSN 1563-0897.

20.  R. N. Mondal, M. A. Huda, D. Tarafder, “Steady and unsteady solutions of the thermal flows through a curved duct”, Khulna University Studies, vol. 8, no.1, pp. 151-160, June (2007). ISSN 1563-0897.

Linear Algebra-I

2nd Year, 1st Term, Mathematics Discipline, KU

Running

Real Analysis

3rd Year, 1st term, Mathematics Discipline, KU

Running

Calculus

2nd Year, 1st Term, Physics Discipline, KU

Running
  • Linear Algebra-I
  • Real Analysis
  • Calculus